sexologist-icon
Periods after Novalon
Dear doc, I got my periods on 12th July and I started taking Novalon from 13th onwards. I stopped taking the pill on 26th July as I felt it was giving me mild headaches. Now I had some spotting of blood today(31st July)  and I'm confused as to whether my periods have come which is too soon and if yes , is that something to worry about? Note: I do not feel any abdominal pain which generally happens around periods.
31 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It's withdrawal bleeding after stopping the pills
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
My advice would be to consult a gynaecologist for a better opinion.
Answered
Flag this Answer
Flag this answer
5/5 people found this helpful
Was this answer helpful?
Consult a gynaecologist for best advice
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.